# SDR SIMA20250531003

- Difficulty date: May 31, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY RH FLOOR BEAM HAS CORROSION AT FR 17. (MAJOR REPAIR) (LEVEL 2 CORROSION) PERFORMED CUT-OUT ON DAMAGED PORTION OF THE BEAM UPPER CAP ON THE FWD GALLEY RH FLOOR BEAM AT FR 17 IAW ERJ 175 SRM 53-10-10 RE01. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER ON FWD GALLEY RH FLOOR BEAM AT FR 17 IAW ERJ 175 SRM 53-10-10 RE01.
